RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2007, Volume 3, Number 4, Pages 445–446 (Mi nd150)  

This article is cited in 1 scientific paper (total in 1 paper)

Classical works. Reviews

A structurally stable differentiable homeomorphism with an infinite number of periodic points

S. Smale


Full text: PDF file (88 kB)

Citation: S. Smale, “A structurally stable differentiable homeomorphism with an infinite number of periodic points”, Nelin. Dinam., 3:4 (2007), 445–446

Citation in format AMSBIB
\Bibitem{Sma07}
\by S.~Smale
\paper A structurally stable differentiable homeomorphism with an infinite number of periodic points
\jour Nelin. Dinam.
\yr 2007
\vol 3
\issue 4
\pages 445--446
\mathnet{http://mi.mathnet.ru/nd150}


Linking options:
  • http://mi.mathnet.ru/eng/nd150
  • http://mi.mathnet.ru/eng/nd/v3/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Z. Grines, O. V. Pochinka, “Morse–Smale cascades on 3-manifolds”, Russian Math. Surveys, 68:1 (2013), 117–173  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Нелинейная динамика
    Number of views:
    This page:215
    Full text:113
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020